# SDR UIEA2020021700260

- Difficulty date: February 16, 2020
- Submitted: February 17, 2020
- Operation: Air carrier
- Aircraft: N780BA
- Make and model: Boeing 747409
- Aircraft serial: 24310
- Aircraft time: 86,976 hours, 16,436 cycles
- Engine: Pwa PW4056
- System (JASC): 7297 · Turbine Engine System Wiring
- Part: Feeder Cable
- Condition: Chafed
- Location: Nr 4 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND #4 ENG FEEDER CABLE (W282-143-110) CHAFING.( IAW SWPM 20-10-11, 20-10-12, 20-30-13, 20-30-11 REV. 72 AND WDM 24-21-41 REV. 22, REPLACED ENG FEEDER CABLE. IAW AMM 24-11-00-705-001-001 REV. 97, PERFORMED GENERATOR DRIVE SYSTEM OPERATIONAL TEST AND THE RESULT WAS SATISFACTORY. )
